Showing Results for
From:Applied Mathematics - A Journal of Chinese Universities (Vol. 36, Issue 3)Abstract Only
From:Applied Mathematics - A Journal of Chinese Universities (Vol. 25, Issue 3)Abstract Only
From:Journal of Econometrics (Vol. 189, Issue 2) Peer-ReviewedAbstract Only
Choose how you want to be alerted when new results for your search become available.
Subscribe to Gale's RSS feed to get content delivered to your favorite RSS aggregator. Copy and paste the URL below into your reader:
Tell us where to send the alert and how often you want to receive it